# SDR DLM88960070

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Arm
- Part number: 5935973501
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE FLAP REPORTED WITH EXCESSIVE DROOP.  FOUND BROKEN LINK ON LT FLAP ACTUATOR.  REMOVED LINK AND ACTUATOR.  INSTALLED AFT END OF ARM ASSEMBLY, LINK AND ROD.  INSTALLED ACTUATOR AND RECONNECTED LINKS, OPERATION NORMAL.
